A problem of temperature distribution in ribbed bodies
Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 106-111
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_1_a13,
author = {V. I. Pa\v{s}kovskii},
title = {A problem of temperature distribution in ribbed bodies},
journal = {Differencialʹnye uravneni\^a},
pages = {106--111},
year = {1979},
volume = {15},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_1_a13/}
}
V. I. Paškovskii. A problem of temperature distribution in ribbed bodies. Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 106-111. http://geodesic.mathdoc.fr/item/DE_1979_15_1_a13/